# SDR COMA0260244

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 13,519 hours, 12,405 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 392
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,958 hours, 17,731 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5354 NOSE L/G DOOR DISAGREE MESSAGE DURING APPROACH.REPLACED THE NLG PRIORITY VALVE.
